| Model Number |
0170 |
| Medical Device Problem Codes |
Fracture (1260); Over-Sensing (1438); Pacing Problem (1439); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/16/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that this lead and the associated device displayed noise, oversensing and pacing inhibition.The patient was seen for a revision procedure where the physician suspected a lead fracture.The pace/sense portion of the lead was surgically abandoned; a new pace/sense lead was added.There were no additional adverse patient effects reported.The device remains in service.